What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before the first event at Jun 19, 1:26 PM CST, 2 hours 39 minutes earlier.
Area forecast discussion, Jun 19, 1:26 PM CST, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
226 PM CDT Mon Jun 19 2017
Forecast discussion for routine afternoon forecast issuance
.SHORT TERM...Tonight and Tuesday
Issued at 226 PM CDT Mon Jun 19 2017
The latest rap analysis and satellite/radar imagery show deep layer
cyclonic flow across the western Great Lakes region. Several
shortwaves within this cyclonic flow are interacting with daytime
instability (sb capes > 1000 j/kg over eastern WI) to produce
numerous showers and scattered thunderstorms. Highest coverage of
showers and storms should occur over eastern WI for the rest of the
afternoon. Not out of the question any storms could produce small
hail, brief gusty winds, and even funnel cloud given high non-
tornadic storm parameters. The next shortwave is located over
Saskatchewan and poised to arrive early tomorrow morning. Precip
trends are the main forecast concern in the short term.
Tonight...Upper troughing will remain firmly in place over the
region. Scattered showers will likely persist into the evening but
coverage/intensity should gradually diminish with loss of heating.
Still though, coverage should be highest over eastern WI this
evening, where a few thunderstorms will likely persist. Once the
showers have ended, should see quiet conditions for a several hour
period under scattered to broken clouds. Then clouds will be on the
increase late tonight as a potent shortwave over Saskatchewan moves
towards the region. This shortwave will generate a chance of
showers by 7am over central and north-central WI. Low temps ranging
from the upper 40s north to mid 50s south.
Tuesday...The shortwave will track across the region during the
morning before exiting in the afternoon. The higher resolution
models place the highest qpf over central and east-central WI, where
the best forcing via mid-level fgen/upper divergence and also
instability will reside. With capes of 200-400 j/kg, a few
thunderstorms could also accompany the shortwave. As the shortwave
and associated precip exits, isolated to scattered showers could
persist through the end of the afternoon. Highs ranging from the
mid 60s north to low 70s south.
.LONG TERM...Tuesday Night Through Monday
Issued at 226 PM CDT Mon Jun 19 2017
The next chance of rain and the focus of this part of the
forecast will be toward Wednesday evening into Thursday.
A few stray showers may linger Tuesday evening over eastern
Wisconsin as a short wave trough departs the area. Otherwise a
surface high pressure ridge will drift over the western Great
Lakes late Tuesday into Wednesday as upper heights increase and
the flow aloft goes from a northwest flow regime to a zonal flow.
A brief quiet stretch of weather is the result.
The the next frontal system will approach from the northern
plains Wednesday afternoon or Wednesday evening, followed with a
cold frontal passage toward Thursday morning. Progs have slowed
down the timing of arrival starting Wednesday evening. A period of
PWATS climbing to 1.75 inches along and ahead of the cold front
will potentially produce up to an inch of widespread rain in the
24 hour period.
The slow down of the frontal system may delay the departure of
the precipitation from northwest to southeast on Thursday. Progs
are consistent with dropping the cold front south of the area by
noon Thursday for brief trend toward drier conditions for at least
northern wisconsin. A few showers may linger over parts of
central and east central Wisconsin Thursday into Thursday night
closer to the cold front, or mainly south of highway 10. Will keep
a dry forecast going friday as drier air continues to settle
southward.
Consensus of the medium range progs transition to a broad upper
trough dropping into the Northern and Central Plains this
weekend. A southwest flow aloft over the Great Lakes will allow
a moist air mass to settle into the area with a return of more
precipitation. Max temperatures will depend on amount of clouds,
but appears cooler than normal this weekend.
&&
.AVIATION...for 18Z TAF Issuance
Issued at 1153 AM CDT Mon Jun 19 2017
An upper level disturbance will bring another round of showers
and scattered thunderstorms through early evening, with the best
thunder chances occurring at the GRB/ATW/MTW TAF sites. Showers
should taper off by around sunset. Another upper disturbance will
bring more rain and isolated thunderstorms to the western TAF
sites early Tuesday morning, and to the eastern WI TAF sites by
mid morning. Ceilings and vsbys will likely fall to mvfr within
the showers.
&&
.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM.....MPC
LONG TERM......TDH
AVIATION.......MPC
Hazardous weather outlook, Jun 19, 1:25 PM CST, 2 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
225 PM CDT Mon Jun 19 2017
WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-201930-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
225 PM CDT Mon Jun 19 2017
This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.
.DAY ONE...Tonight
There is a chance of thunderstorms through this evening. The
strongest storms will be capable of producing small hail. A funnel
cloud is also possible over eastern Wisconsin.
Due to recent heavy rains, many streams and rivers are flowing
faster than normal, and a few are above flood stage. Boaters and
fishermen should use caution due to fast flows.
.DAYS TWO THROUGH SEVEN...Tuesday through Monday
There is a chance of thunderstorms on Tuesday, but severe weather
is not expected at this time.
Thunderstorms are expected Wednesday evening into Thursday morning.
There is a marginal risk of severe storms Wednesday night, mainly
southwest of a line from Rhinelander to Green Bay. Large hail and
damaging winds are expected to be the main severe threats.
Thunderstorms are possible during the upcoming weekend, but it is
too early to tell if they will become severe.
.SPOTTER INFORMATION STATEMENT...
Spotter activation should not be needed tonight.
LMZ521-522-541>543-201930-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
225 PM CDT Mon Jun 19 2017
This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.
.DAY ONE...Tonight
There is a chance of thunderstorms through early evening. The
strongest storms will be capable of producing small hail.
.DAYS TWO THROUGH SEVEN...Tuesday through Monday
There is a chance of thunderstorms on Tuesday, but severe weather
is not expected at this time.
Thunderstorms are expected Wednesday night into Thursday morning.
These storms could produce strong winds and large hail.
Thunderstorms are possible during the upcoming weekend, but it is
too early to tell if they will become severe.
MPC/TDH
In the hours before
Special weather statement, Jun 19, 2:16 PM CST, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Green Bay WI
316 PM CDT MON JUN 19 2017
WIZ050-192045-
Manitowoc WI-
316 PM CDT MON JUN 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MANITOWOC COUNTY
UNTIL 345 PM CDT...
At 314 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Manitowoc, moving southeast at 20 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm. Radar is also indicating some weak rotation, and cannot
rule out a brief funnel cloud from this storm.
Locations impacted include...
Manitowoc, Two Rivers, Cato, Mishicot, Larrabee, Whitelaw, Francis
Creek, Maribel, Kellnersville and Reifs Mills.
LAT...LON 4413 8788 4430 8779 4424 8746 4418 8745
4407 8759 4402 8762
TIME...MOT...LOC 2014Z 292DEG 16KT 4419 8775
MPCLocal storm report, Jun 19, 2:17 PM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
317 PM CDT MON JUN 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM HAIL 6 SSE PULASKI 44.58N 88.19W
06/19/2017 M0.25 INCH BROWN WI AMATEUR RADIO
HWY U AND HWY 29.
&&
BERSCHLocal storm report, Jun 19, 2:29 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
329 PM CDT MON JUN 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL 3 N SHIOCTON 44.47N 88.58W
06/19/2017 M0.25 INCH OUTAGAMIE WI TRAINED SPOTTER
&&
BERSCHSpecial weather statement, Jun 19, 2:48 PM CST, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Green Bay WI
348 PM CDT MON JUN 19 2017
WIZ039-040-192115-
Kewaunee WI-Brown WI-
348 PM CDT MON JUN 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BROWN AND
SOUTHWESTERN KEWAUNEE COUNTIES UNTIL 415 PM CDT...
At 348 PM CDT, Doppler radar was tracking a strong thunderstorm near
Luxemburg, or 11 miles west of Kewaunee, moving east at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Kewaunee, Luxemburg, Casco, Birchwood, Pilsen, Krok, Norman, Kewaunee
Power Station, Rostok and Slovan.
LAT...LON 4432 8748 4431 8748 4442 8787 4455 8780
4452 8742
TIME...MOT...LOC 2048Z 286DEG 24KT 4447 8774
MPCLocal storm report, Jun 19, 3:13 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
413 PM CDT MON JUN 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM HAIL 4 SW DE PERE 44.41N 88.11W
06/19/2017 M0.25 INCH BROWN WI COCORAHS
&&
BERSCHSpecial weather statement, Jun 19, 3:21 PM CST, 44 minutes before
Special Weather Statement
National Weather Service Green Bay WI
421 PM CDT MON JUN 19 2017
WIZ038>040-049-050-192215-
Calumet-Kewaunee-Outagamie-Manitowoc-Brown-
421 PM CDT MON JUN 19 2017
...A LINE OF THUNDERSTORMS WILL AFFECT SOUTHERN BROWN... SOUTHERN
KEWAUNEE...NORTHEASTERN CALUMET...SOUTHEASTERN OUTAGAMIE AND
MANITOWOC COUNTIES...
At 418 PM CDT, radar indicated thunderstorms along a line from 28
miles southeast of Sturgeon Bay to 22 miles southeast of Algoma to
near Darboy. Movement was southeast at 40 mph.
Brief wind gusts to around 30 mph, pea-sized hail, and heavy rain
are possible with these storms.
Locations impacted include...
Appleton, Manitowoc, Kewaunee, Kaukauna, Little Chute, Kimberly,
Brillion, Denmark, Valders and Two Creeks.
Heavy rainfall may cause localized flooding. Do not drive your
vehicle through flooded roadways.
LAT...LON 4431 8855 4452 8761 4460 8737 4454 8741
4432 8748 4418 8745 4407 8759 4392 8768
TIME...MOT...LOC 2118Z 298DEG 34KT 4462 8688 4448 8700 4421 8833
Skowronski